Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Groups defined by the orders of two generators and the order of their commutator


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 9 (1908), 67-78
MSC: Primary 20F05
DOI: https://doi.org/10.1090/S0002-9947-1908-1500803-4
MathSciNet review: 1500803
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500803-4
Article copyright: © Copyright 1908 American Mathematical Society

American Mathematical Society